Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Scan post taking abortion pills showed bulky retroverted uterus, mild fluid in pod. Have severe bleeding and body pain post scan. Cause?

dear doctor, i have intaken abortion pills on october 2 . i experienced blood clots coming from vagina after 4 days of medicine ingestion . after the ultra sound scanning the results are bulky retroverted uterus and mild fluid noted in the pod. i was 6 weeks pregnant during the abortion. after this scanning iam now experiencing severe bleeding and pain all over the body especially on muscles of legs and iam also suffering from back this normal? what should i do?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Some women may experience bleeding from the vagina after an induced abortion. Sometimes due to retained products of conception (bits of plancental tissue) may remain adherent to the uterine wall and this too causes lot of bleeding.
However, it is unusual to bleed from any other site of the body.
Bleeding at sites such as legs needs investigation.
Get your complete hemogram done especially platelet counts.
A fall in platelet counts can lead to bleedings as small pin head sized haemorrhages.
This could be due to acute ITP (Idiopathic thrombocytopenic purpura.

Post me the results of complete hemogram.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor